# SDR 97FDEA00808

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-221
- Aircraft serial: 224
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMED OUT DURING CRUISE AT 5,000 FT, NO PRIOR INDICATIONS.  CONT RELIGHT PLACED ON AND ENGINE RELIT IMMEDIATELY, N1 ROLLED BACK FROM APPROX 70 PERCENT TO 40 PERCENT BEFORE RELIGHT.  FAILURE OCCURRED SHORTLY OR DURING AN AUTOTHROTTLE-COMMANDED POWER INCREASE FROM IDLE.  IAS 250KTS, VMC.  NO PARAMETERS EXCEEDED.  NORMAL ENGINE OPERATIONS FOR REMAINDER OF FLIGHT.
